Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone switched from a Retin-A regimen to tazorac immediately? I would like to know your experience. Any breakouts? I switched to taz last month from Retin-A (was on this for about 3 months) and my skin has broken out very badly. No cysts yet, but way too may whiteheads...with no signs of respite! I am going to give this 3-4 months..like I did for Retin-A.

Any help/advice is always appreciated. Oh yeah, I am also taking 100mg Mino twice a day. Stopped the Clindamycin long time ago as it did me no good whatsoever. Thanks y'all.

Tarun

Share this post


Link to post
Share on other sites

For me, I hated Tazorac. It made my skin SO oily and my skin was never 100% clear with it. I've read that the purging period is longer with Taz that other retiniods. I purged for about 3 months.. ugh. I can't compare it right now to Retin-A, but I am starting RetinAMicro soon. Just had a bad experience with Taz, not to alter what you think about it yourself. You might have great luck w/it.

Share this post


Link to post
Share on other sites

i just went to my dermatologist today and he gave my tazorac, an thats what im afraid of is breaking out really bad because im soo sick of it! but he gave me tazorac and dynacin (pill) which is minocycline and im scared of whats gonna happen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×